# SDR AALA202112209419

- Difficulty date: December 17, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N947AN
- Make and model: Boeing 737*
- Aircraft serial: 29536
- Aircraft time: 60,865 hours, 25,180 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Position Switch
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: NOSE GEAR INDICATOR GREEN  LIGHT INOPERATIVE. ALSO ON OVERHEAD NOSE GEAR GREEN INOPERATIVE (WHEN GEAR SELECTED DOWN BOTH MAIN AND OVERHEAD GREEN). REMOVED AND REPLACED ASSEMBLY L6 ON P2-3 PANEL. FOUND FUSE BLOWN.
